Select Page

You and your student(s) are invited to attend ‘A Wired Family’ Social Media and Mental Health Workshop presented by Stephen Smith on Tuesday, January 9.
There are two 1-hour student workshops: 4:00 – 5:00 p.m. and 5:00 – 6:00 p.m.
And one 1-hour parent workshop from 6:00 – 7:00 p.m.
The workshop will be held at the Main Branch of the Boone County Library (on Burlington Pike) in Meeting Room A.
The workshop is free and light snacks will be provided.

Click here for more information on A Wired Family.